# SDR CA990318026

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 12170692
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTSIDE LEVER ON CARGO DOOR BROKEN.
